Doctor insights on:
Can Increase Creatinine And Bun Cause Chest Pain
What would cause my resting blood pressure to increase in a matter of days from approx 133/85 to 160/112? It's been as high as 194/122. No chest pain
If a medication caused bad side effecrs such as increased heart rate, chest pain, and palpitations. once you stop taking it will you be ok?
Side effect: Yes. It would improve after the medication is completely metabolized. ...Read more
Chest pain: You need to see a doc to determine a diagnosis. There are multiple possibilities. ...Read more
Once the pulse increase and when im under stress then I have chest pain , olease advise what should I do? Thanks
Male and have a bone in my chest that sticks out a little. Sometimes i get chest pain from it. Can this cause damage?
Location and duratio: Where is it located at ? How long was it there ? Are we referring to the rib bones or the one in the center (sternum)? Is there additional growth or is the whole bone is puckering ? I am not clear with the description and difficult to make remark . However , some harmless changes are common and should not be of any concern . I suggest your doc have a look and will settle the issue for you. ...Read more
What could be the cause of my sudden chest pain? I am just lying down. Something like a tightened rubberband pressure in center
- Talk to a doctor live online for free
- Causes for increase in bun and creatinine levels
- Can hypoglycemia cause low bun and creatinine?
- Causes of low bun and creatinine
- Ask a doctor a question free online
- Causes of elevated bun creatinine ratio
- High bun creatinine ratio causes
- Low bun creatinine ratio causes
- What causes high bun creatinine ratio?
- Talk to a urgent care specialist online for free